# SDR USAABB96012

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assembly
- Part number: 16J081
- Condition: Cracked
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FL 1970 - AFTER TAKEOFF, CREW REPORTED A PNEUMATIC LEAK ON THE LEFT ENGINE (EICAS MESSAGE - 'L ENG OVHT').  FLIGHT RETURNED TO SJU.  MAINTENANCE CONFIRMED A BLEED PROBLEM AND TIGHTENED A CLAMP ON THE LEFT ENGINE DUCTING.  FLIGHT TOOK OFF AND RETURNED A SECOND TIME FOR THE SAME PROBLEM.  MAINTENANCE FOUND THE LEFT ENGINE EXPANSION JOINT CRACKED AND REPLACED IT.  (M)
